# SDR CA000713005

- Difficulty date: June 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727-27C
- Aircraft time: 56,965 hours, 51,600 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31414
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN WHEEL ASSEMBLY FOUND DAMAGED FROM A BRAKE DRIVE KEY COMING LOOSE.BRAKE ASSEMBLY DAMAGED BY WHEEL DRIVE KEY COMING LOOSE. MAIN WHEELAND  BRAKE ASSEMBLY REPLACED AND CHECKS SERVICEABLE.
